# SDR AALA20041055

- Difficulty date: October 16, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Condition: Failed
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - CABIN SERVICES CONTRACTOR INADVERTANTLY DEPLOYED SLIDE WHILE OPENING L4 DOOR.  SLIDE DROPPED OUT AND DOOR ASSIST BOTTLE DISCHARGED BUT SLIDE FAILED TO INFLATE.  REPLACED SLIDE AND RESERVOIR FOR EMERGENCY SLIDE AT 4L DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
